# SDR SIMA22110

- Difficulty date: July 16, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 7253720325
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING 5000 HOUR INSPECTION, FOUND INTERCOSTAL IN CABIN ENTRANCE AREA BETWEEN STATION 272 AND 288 CORRODED.  REMOVED AND REPLACED INTERCOSTAL.  (M)
